Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on the application of Schwinger's variational principle to Dirac's equation of the electron


Author: H. E. Moses
Journal: Quart. Appl. Math. 11 (1953), 111-118
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/53332
MathSciNet review: 53332
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/53332
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society